# SDR TSAA0732043

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Aircraft time: 48,041 hours, 61,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446915
- Part serial: 3110
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 221 OGG - HNL.  WHEN THE CREW SELECTED THE LANDING GEAR TO UP, THE LT MAIN GEAR DOWN LIGHT TOOK A FEW SECONDS LONGER TO EXTINGUISH THAN THE OTHER GEAR INDICATIONS.  AFTER THE GEAR LEVER WAS SELECTED TO OFF, THE LT MAIN GEAR EXTENDED UNCOMMANDED.  CREW FELT ASSOCIATED VIBRATION AND HEARD AIR NOISE FROM THE DOWN LT GEAR.  CREW CONTINUED THE FLIGHT AT 250 KNOTS TO HNL.  ATC CONFIRMED THE LT GEAR WAS EXTENDED.  CREW SELECTED THE LANDING GEAR TO DOWN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT LANDING GEAR MODULAR PACKAGE PER AMM 32-32-61 AND PERFORMED A LANDING GEAR EXTENSION AND RETRACTION TEST PER AMM 32-32-0 WITH ALL CHECKS NORMAL.  THE AIRCRAFT ALSO COMPLETED A
